# SDR CAL950013

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 661516623
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EWR - FLT 0232 -  NOSE GEAR DOOR OPEN LIGHT ON FORWARD PANEL AND SECOND OFFICER'S PANEL REMAINED ILLUMINATED AFTER RAISING THE LANDING GEAR ON TAKEOFF FROM EWR.  CYCLING GEAR DID NOT HELP.  CREW CONFIRMED DOOR WAS OPEN BY VISUAL INSPECTION THROUGH THE VIEW PORT.  AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOOR CABLES WITH ZERO TENSION AND BOTH CABLES STRETCHED AND CORRODED.  CABLE PIVOT QUADRANT WAS WORN IN CABLE GROOVE AND CORRODED.  CABLES AND QUADRANT WERE REMOVED AND REPLACED.  AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-22-1, PAGE 501.  NOSE GEAR WAS SWUNG SEVERAL TIMES WITH ALL OPERATION AND INDICATIONS CHECKING GOOD.  REF CONTL NR 95ZZZX426.  (X)
